Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Video Tutorial

    Forum-Tutorial-Screenshot

In this Discussion

Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

beating pain naturally.i have suffered for many years with cronic back pain in lower back L1/2.S1.

I have been on strong medication for my lower  back L1/2,,s1.i really want to try and stop taking the medication,but it really worries me to think how it will effect me?I would be really grateful for any advice that may help me,,as iam really sick of taking tablets.
advertisement

Comments

  • SavageSavage United StatesPosts: 7,385
    hello chicocony57 !
    welcome to spine-health
    please click on link for helpful information!
    Sue
    Honorary Spine-Health Moderator
    -------------------------------------------------------------------------------------------------------------------------
    Please read my medical history at: Medical History

  • SavageSavage United StatesPosts: 7,385
    Hello.....
    Reminder that there are not any medical professionals on discussion forums. (Please see last gray signage area on right of page)

    re tapering and to stop a long time "strong" medication, would require the guidance and supervision of your  prescribing doctor.
    This is for your safety, and also for doctor to be aware of your compliance in taking med and wish to stop.
    Doctor really needs to be kept in the loop of your thoughts and decisions re his doctor's orders.

    Good luck!


    Sue
    Honorary Spine-Health Moderator
    -------------------------------------------------------------------------------------------------------------------------
    Please read my medical history at: Medical History

  • advertisement
Sign In or Register to comment.